# SDR 2009FA0000391

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: General aviation
- Aircraft: N413CQ
- Make and model: Cessna 525
- Aircraft serial: 5250677
- Engine: Wilint FJ441A
- Engine time: 216 hours, 186 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 78321
- Part serial: JT76224
- Condition: Damaged
- Location: Lt Engine
- Part time: 216 hours, 186 cycles
- Component: Gearbox, Wilint
- Component part number: 78823
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E, A

## Discrepancy

38K FEET, AUTO PILOT COMMANDING DECENT RATE - LT ENGINE BEGAN UNCOMMANDED SPOOL DOWN. NO PRIOR INDICATIONS ON PANEL.  DURING EMERGENCY SHUTDOWN PROCEDURES N1 AND N2 INDICATIONS CONFIRMED, 36K, 30K FEET SLIGHT VIBRATION FELT.  AT 30K FEET VIBRATION STOPPED.  IN APPROXIMATELY 15 PERCENT.  WHEN BELOW 25K FEET RESTART ATTEMPTED.  NO N2 ABORTED START ATTEMPT.DECLARED EMERGENCY, APPROACH AND LANDING UNEVENTFUL.  ENGINE DISASSEMBLED 5/6/09 IN REPAIR STATION.  DISASSEMBLY REVEALED A TOWER SHAFT AND 2ND REDUCTION BALL FAILURE.
